# SDR N6WA2022071101

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10065
- Aircraft time: 41,823 hours, 31,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS 2 & 3 NOT WORKING.R/R BATTERY POWER SUPPY (EPSU) FOR EMERG LIGHTS IAW CRJ 550 33-51-17. OPS CHECK GOOD
